# SDR IPXA2023050493118

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 63,968 hours, 15,171 cycles
- System (JASC): 2430 · DC Generating System
- Part: Charger
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAAFTER EMERGENCY BATT TEST, BATT CHARGER INOP ANNUNCIATED.R&R BATTERY CHARGER REF 24-34-03. FAULT STILL REMAINS./TS 6003038/FOUND NEWLY INSTALLED BATTERY CHARGER FAILED. REPLACED BATT CHARGER AGAIN PER MM 24-34-03. TESTS GOOD-EFF SOURCE REF: IPC 24-34-02-01
